# SDR DALA13034700993

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 57,129 hours, 41,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE INSPECTION, EMERGENCY PATH LIGHT AT SEAT 19DE WAS FOUND TO BE INOPERATIVE.  A BROKEN WIRE WAS FOUND AND WAS REPAIRED IAW SWPM 20.  SYS OPS CHECKED NORMAL.
